# SDR SWAA991112

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 654782124
- Condition: Broken
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ROLLS TO THE RT SIDE ON ALL FLAP SETTINGS.  REMOVED AND REPLACED RT OUTBD MID FLAP, INBD FLAP CARRIAGE ASSY PER MM.
